Ein neues Surjektivitätskriterium im Hilbertraum.

Hermann Sohr

Monatshefte für Mathematik (1981)

  • Volume: 91, page 313-338
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sohr, Hermann. "Ein neues Surjektivitätskriterium im Hilbertraum.." Monatshefte für Mathematik 91 (1981): 313-338. <http://eudml.org/doc/178029>.

author = {Sohr, Hermann},
journal = {Monatshefte für Mathematik},
keywords = {accretivity; perturbations evolution equations; selfadjointness},
pages = {313-338},
title = {Ein neues Surjektivitätskriterium im Hilbertraum.},
url = {http://eudml.org/doc/178029},
volume = {91},
year = {1981},

AU - Sohr, Hermann
TI - Ein neues Surjektivitätskriterium im Hilbertraum.
JO - Monatshefte für Mathematik
PY - 1981
VL - 91
SP - 313
EP - 338
KW - accretivity; perturbations evolution equations; selfadjointness
UR - http://eudml.org/doc/178029
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.